# SDR HYIA

- Difficulty date: June 24, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Aircraft time: 28,004 hours
- Engine: Cont TSIO520VB
- Engine time: 962 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 531001
- Condition: Cracked
- Location: Nr 3 Cylinder
- Part time: 962 hours
- Component: Cylinder, Cont, TSIO520VB
- Component part number: 655470A4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NR 3 CYLINDER HAS ONE CRACKED HOLD DOWN NUT.
